website


CETIRIZINE dihydrochloride Vividrin 10 mg

Dr. Gerhard Mann

Sale price £22.96 Regular price £30.00

Tax included. Shipping calculated at checkout.

Cetirizine Vividrin ® 10 mg film- coated tablets
Active substance: Cetirizine dihydrochloride .
Areas of application: Cetirizin Vividrin ® 10 mg film- coated tablets is an antiallergic and is indicated for the relief of nasal and eye symptoms in seasonal and year-round allergic rhinitis as well as for the relief of urticaria (hives). Warnings: Contains lactose. Note leaflet. Store drug out of reach of children.

For CETIRIZINE dihydrochloride Vividrin information on risks and side effects, read the package insert and ask your doctor or pharmacist.

Dr. Gerhard Mann chem.-pharm. Fabrik GmbH, Brunsbütteler Damm 165/173, 13581 Berlin. 

Comprehensively effective protection in tablet form: our all-rounder
Cetirizin Vividrin ® film- coated tablets fight hay fever and reliably alleviate allergic symptoms.


The product CETIRIZINE dihydrochloride Vividrin at a glance:

  • Effective treatment of various allergy symptoms
  • Easy to use
  • Dosing according to requirements through divisibility
  • Quick effect within approx. 45 minutes *
  • Long-lasting effects of up to 24 hours * possible
  • For adults and children from 6 years


* 0.7 hours, pharmaceutical newspaper “Wach durch die Allergiesaison”, edition 13/2011

Proven active ingredient
The high molecular hyaluronic acid contained in BloXaphte ® covers the irritated wound like a protective film and thus keeps harmful external stimuli or bacteria away from the inflamed area and quickly relieves pain. The inflamed area is additionally moistened, which allows natural healing mechanisms to develop.

CETIRIZINE dihydrochloride Vividrin ® 10 mg film- coated tablets are a proven solution for allergy sufferers who prefer tablets.

HELPFUL TIPS FOR ALLERGIES
1. Avoid contact with allergens
2. Consult an allergist for care
3. Do not dry laundry outside
4. Ventilate at the right time
5. Pay attention to the pollen forecast 6. Protect your
eyes outdoors with sunglasses
7. Install a pollen filter in your car
8. Avoid tobacco smoke
9. Change clothes regularly . B. pollen, histamine is released. This can lead to an inflammatory reaction with an allergic inflammation of the nasal mucous membrane and be associated with sneezing attacks or a runny nose that is later blocked. EYES Allergens can also cause inflammatory reactions that lead to allergic conjunctivitis. Allergic reactions can manifest themselves as itchy, reddened and watery eyes. SKIN

Not only the eyes and nose can be affected by allergic reactions. Allergic symptoms such as B. hives can also show up on the skin.

FREQUENTLY ASKED QUESTIONS CETIRIZINE dihydrochloride Vividrin & ANSWERS
How often should CETIRIZINE dihydrochloride Vividrin ® be used ?
For adults and adolescents aged 12 years and over, the recommended dose is 10 mg once a day as 1 film-coated tablet. For children between 6 and 12 years of age, 5 mg twice a day as ½ film-coated tablet is recommended. For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

How can cetirizine help CETIRIZINE dihydrochloride Vividrin ® ?
• Relief of nasal and eye symptoms in seasonal and year-round allergic rhinitis
• Relief from urticaria (hives) How should Cetirizine Vividrin ® be stored ?
Do not store above 25 ˚C. Store in the original package in order to protect from light